Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 137, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 16, 2013, 2:14 AM CDT for Burnet County, Williamson County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2013, 2:14 AM CDT (07:14 UTC)
- Expired
- May 16, 2013, 3:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Burnet County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 26 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 11:28 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1604 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS54 KEWX 160714
SVREWX
TXC053-491-160815-
/O.NEW.KEWX.SV.W.0137.130516T0714Z-130516T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 AM CDT THU MAY 16 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BURNET COUNTY...
NORTHERN WILLIAMSON COUNTY...
* UNTIL 315 AM CDT.
* AT 211 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR MAHOMET...OR 10 MILES EAST OF
BERTRAM...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE ANDICE...FLORENCE...SUN
CITY...SERENADA...JARRELL...WEIR...BARTLETT AND GRANGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3087 9759 3078 9736 3060 9746 3074 9798
3091 9787
TIME...MOT...LOC 0714Z 276DEG 24KT 3079 9788
$$2 follow-up statements
837
WWUS54 KEWX 160738
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 AM CDT THU MAY 16 2013
TXC053-160748-
/O.CAN.KEWX.SV.W.0137.000000T0000Z-130516T0815Z/
BURNET TX-
238 AM CDT THU MAY 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURNET COUNTY IS
CANCELLED...
THE STORM HAS MOVED EAST OF BURNET COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3075 9780 3089 9774 3087 9759 3078 9736
3067 9742
TIME...MOT...LOC 0738Z 272DEG 32KT 3080 9761
$$
TXC491-160815-
/O.CON.KEWX.SV.W.0137.000000T0000Z-130516T0815Z/
WILLIAMSON TX-
238 AM CDT THU MAY 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTH CENTRAL WILLIAMSON COUNTY...
AT 237 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR JARRELL...OR 8 MILES NORTHEAST OF
SERENADA...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE THEON...WALBURG...
SCHWERTNER...GRANGER AND BARTLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3075 9780 3089 9774 3087 9759 3078 9736
3067 9742
TIME...MOT...LOC 0738Z 272DEG 32KT 3080 9761
$$604
WWUS54 KEWX 160751
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 AM CDT THU MAY 16 2013
TXC491-160800-
/O.CAN.KEWX.SV.W.0137.000000T0000Z-130516T0815Z/
WILLIAMSON TX-
251 AM CDT THU MAY 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WILLIAMSON COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER...WIND GUSTS UP
TO 40 MPH AND BRIEF HEAVY RAINS CAN STILL BE EXPECTED AS IT MOVES
ACROSS NORTHEASTERN WILLIAMSON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3075 9780 3089 9774 3087 9759 3078 9736
3067 9742
TIME...MOT...LOC 0750Z 272DEG 32KT 3079 9749
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 11:53 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 15, 11:53 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 PM CDT WED MAY 15 2013 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO ACCOUNT FOR SEVERE THUNDERSTORM WATCH #162. DAMAGING WINDS WILL BE THE PRIMARY THREAT ASSOCIATED WITH ACCELERATING BOW SEGMENTS WITHIN THE SQUALL LINE. && .PREV DISCUSSION... /ISSUED 1149 PM CDT WED MAY 15 2013/ AVIATION... A MID LEVEL SHORT-WAVE OVER THE TRANS PECOS MOVES ACROSS CENTRAL TEXAS TONIGHT. A LINE OF SHRA/TSRA WILL MOVE ACROSS AREAS N OF A KT82 TO KHYI TO K3T5 LINE DURING THE OVERNIGHT HOURS. HAVE ADDED MENTION OF TEMPO TSRA AT KAUS FOR 07Z-10Z. OTHERWISE...MVFR SKIES WILL SPREAD TO MOST OF THE AREA OVERNIGHT AS SOME CIGS LOWER TO IFR. MAY REACH AS FAR WEST AS THE RIO GRANDE. ALTHOUGH...ONLY MENTION SCT STRATUS AT KDRT. CIGS LIFT WITH SKIES BECOMING VFR LATE THURSDAY MORNING INTO AFTERNOON. S TO SE WINDS 10 TO 15 KTS OVERNIGHT INCREASE TO 14 TO 18 KTS ON THURSDAY. EXCEPT A DRYLINE MOVES INTO THE RIO GRANDE AND EDWARDS PLATEAU AREA...INCLUDING KDRT LATE THURSDAY MORNING INTO AFTERNOON TURNING WINDS TO W TO NW. WIND GUSTS TO 50 KTS AND GS/GR ARE POSSIBLE WITH THE STRONGEST TSRA. PREV DISCUSSION... /ISSUED 713 PM CDT WED MAY 15 2013/ UPDATE... BASED ON RADAR TRENDS AND THE HI-RES ARW/NMM SOLUTIONS...HAVE LIMITED THE MENTION OF SEVERE TSTMS TO OUR NORTHEAST COUNTIES. MAY SEEN AN MCS LATER TONIGHT INTO EARLY THURSDAY MORNING BUT THE CONVECTION WITH THE MCS WILL BE BELOW SEVERE CRITERIA. PREV DISCUSSION... /ISSUED 636 PM CDT WED MAY 15 2013/ AVIATION... A MID LEVEL SHORT-WAVE OVER THE TRANS PECOS MOVES ACROSS CENTRAL TEXAS TONIGHT. ISOLD TO SCT SHRA/TSRA OVER WESTERN TEXAS MAY ORGANIZE INTO AN MCS AND MOVE EAST ACROSS CENTRAL TEXAS LATER THIS EVENING INTO THE OVERNIGHT HOURS. BEST CHANCE FOR IMPACT AT TAF SITE IS AT KAUS. HAVE LEFT MENTION OUT OF TAF AS CURRENTLY EXPECT THEM TO NOT BE IN THE VCNTY. HOWEVER...WILL MONITOR RADAR TRENDS FOR POSSIBLE LATER MENTION. OTHERWISE...VFR SKIES THIS EVENING BECOME MVFR LATE EVENING AND THEN IFR OVERNIGHT AS STRATUS DEVELOPS AND CIGS LOWER. MAY REACH AS FAR WEST AS THE RIO GRANDE. ALTHOUGH...ONLY MENTION SCT STRATUS AT KDRT. CIGS LIFT WITH SKIES BECOMING VFR LATE THURSDAY MORNING INTO AFTERNOON. S TO SE WINDS 15 TO 25 KTS THIS EVENING WILL DECREASE TO 10 TO 15 KTS OVERNIGHT AND THEN INCREASE TO 14 TO 18 KTS ON THURSDAY. EXCEPT A DRYLINE MOVES INTO THE RIO GRANDE AND EDWARDS PLATEAU AREA...INCLUDING KDRT LATE THURSDAY MORNING INTO AFTERNOON TURNING WINDS TO W TO NW. WIND GUSTS TO 50 KTS AND GS/GR ARE POSSIBLE WITH THE STRONGEST TSRA. PREV DISCUSSION... /ISSUED 323 PM CDT WED MAY 15 2013/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... MESO TRENDS FROM EARLY THIS MORNING THROUGH THE MID AFTERNOON SHOW THE POTENTIAL FOR MORE UNSTABLE CONDITIONS TO DEVELOP THROUGH THE EVENING HOURS TODAY. IN THE LATE AFTERNOON TO EVENING TODAY...FORECAST SOLUTIONS SHOW THE FINAL WAVE OF S/W ENERGY MOVING FROM WEST TO EAST ACROSS CENTRAL AND NORTH TEXAS... SOUTH OF THE 500 HPA LOW OVER OKLAHOMA. THIS PATTERN WILL CONTINUE TO CAUSE A CHANCE OF SHOWERS OR THUNDERSTORMS FOR LATER IN THE DAY TO THE EVENING HOURS. THE BEST CHANCES OF RAIN FROM FORECAST SOLUTIONS AND CURRENT TRENDS ARE INDICATED TO BE OVER THE NORTH PART OF SOUTH CENTRAL TEXAS. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE NEAR AND NORTHWEST OF IH35...OVER THE NORTH TO WEST PART OF SOUTH CENTRAL TEXAS...AS INDICATED BY THE LATEST CONVECTIVE OUTLOOK FROM SPC. DAMAGING WINDS AND HAIL WILL BE THE MAIN CONCERNS. THE CHANCE OF RAIN WITH SHOWERS OR THUNDERSTORMS IS EXPECTED TO DIMINISH FROM THE WEST TO EAST AFTER MIDNIGHT TONIGHT THROUGH THE EARLY MORNING ON THURSDAY...AS THE 500 HPA LOW SHIFTS NORTHEAST OF SOUTH CENTRAL TEXAS. BY EARLY THURSDAY MORNING...THE 500 HPA LOW IS FORECAST TO BE OVER THE WEST PART OF MISSOURI...ARKANSAS AND LOUISIANA...WITH MORE STABLE CONDITIONS DEVELOPING OVER SOUTH CENTRAL TEXAS FROM THE WEST. EVEN THOUGH RIDGING IS FORECAST TO DEVELOP ON THURSDAY OVER SOUTH CENTRAL TEXAS...THE WEAK WIND PATTEN WILL HAVE TO BE MONITORED IN CASE SOME MARGINAL INSTABILITY LINGERS OVER THE NORTHEAST OR EAST PART OF SOUTH CENTRAL TEXAS THURSDAY...AND IS NOT CARRIED AWAY TO THE EAST. MOST FORECAST SOLUTIONS SINCE THE PAST WEEKEND THROUGH THIS MORNING SUPPORT INCREASING HEIGHTS FOR THURSDAY...THEREFORE... WILL CONTINUE TO SHOW MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS FOR THURSDAY. LONG TERM (FRIDAY THROUGH WEDNESDAY)... FORECAST SOLUTIONS CONTINUE TO SHOW RIDGING OVER SOUTH CENTRAL TEXAS FOR FRIDAY...SHOWING A CONTINUED TREND OF WARM DAYTIME HIGHS FRIDAY. ON SATURDAY AND SUNDAY THE STORM TRACK IS FORECAST TO BE FROM THE CENTRAL ROCKIES TO THE GREAT PLAINS...WITH SEVERAL WAVES OF S/W ENERGY MOVING NORTH OF SOUTH CENTRAL TEXAS. THE HEIGHT FIELD ALOFT OVER THE AREA COULD WEAKEN ENOUGH BY SUNDAY AND SUNDAY EVENING FOR ISOLATED SHOWERS OR THUNDERSTORMS TO FORM OVER THE NORTHERN PART OF SOUTH CENTRAL TEXAS...OVER THE HILL COUNTRY TO ADJACENT PARTS OF CENTRAL TEXAS...ON SUNDAY AFTERNOON AND SUNDAY EVENING. AS A RESULT WILL MAINTAIN THE SLIGHT CHANCE OF SHOWERS FOR THE SUNDAY AFTERNOON TO THE SUNDAY EVENING PERIOD. IN THE EARLY TO MID PART OF NEXT WEEK...THE STORM TRACK IS FORECAST TO DRIFT SLIGHTLY FURTHER NORTH AND AWAY FROM SOUTH CENTRAL TEXAS. THIS TYPE OF PATTERN WILL FAVOR MOSTLY SUNNY TO PARTLY CLOUDY AND WARM AFTERNOONS...HOWEVER THIS TYPE OF MID TO LATE MAY PROCESS WILL HAVE TO BE MONITORED FOR ANY S/W ENERGY THAT COULD MOVE CLOSER TO SOUTH CENTRAL TEXAS...SOUTH OF A LOW...THAT MEDIUM RANGE FORECAST TOOLS SHOW TO BE OVER THE CENTRAL AND NORTHERN GREAT PLAINS. FOR NOW...SHOWED A SLIGHT CHANCE OF SHOWERS FOR TUESDAY AFTERNOON AND TUESDAY NIGHT...AS A FAST MOVING S/W TROF MOVES ACROSS NORTH TEXAS TOWARD THE LOWER MS VALLEY. FOR WEDNESDAY...PARTLY CLOUDY AND WARM CONDITIONS ARE EXPECTED TO CONTINUE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 90 72 94 72 / 40 10 - - 0 AUSTIN BERGSTROM INTL AIRPORT 67 90 71 93 71 / 40 10 - - - NEW BRAUNFELS MUNI AIRPORT 68 90 70 94 72 / 30 10 - - - BURNET MUNI AIRPORT 66 89 70 94 71 / 50 10 10 - - DEL RIO INTL AIRPORT 69 103 73 104 73 / 20 - - - - GEORGETOWN MUNI AIRPORT 66 86 70 92 70 / 50 20 10 - - HONDO MUNI AIRPORT 69 96 70 96 71 / 20 - - - 0 SAN MARCOS MUNI AIRPORT 68 90 70 92 71 / 30 10 - - - LA GRANGE - FAYETTE REGIONAL 68 86 73 91 72 / 30 10 10 - - SAN ANTONIO INTL AIRPORT 68 91 72 94 73 / 30 10 - - 0 STINSON MUNI AIRPORT 68 92 72 94 72 / 20 10 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...13
Hazardous weather outlook, May 15, 11:34 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1134 PM CDT WED MAY 15 2013 TXZ171>173-183>194-202>209-217>225-228-161200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1134 PM CDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS PORTIONS OF SOUTH CENTRAL TEXAS OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY NORTH OF A LINE FROM HARPER TO SAN MARCOS TO SCHULENBURG. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 16, 12:01 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1201 AM CDT THU MAY 16 2013
TXZ171-172-160600-
BURNET-LLANO-
1201 AM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND LLANO
COUNTIES UNTIL 100 AM CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF COPPERAS COVE TO 10 MILES NORTH OF CASTELL...AND MOVING SOUTHEAST
AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LLANO...
BUCHANAN DAM...
BURNET...
KINGSLAND...
FIELD CREEK...
VALLEY SPRING...
CASTELL...
BABY HEAD...
TOW...
LONE GROVE...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3093 9783 3060 9841 3063 9897 3093 9896
3093 9843 3095 9846 3102 9846 3105 9792
TIME...MOT...LOC 0459Z 307DEG 28KT 3123 9800 3095 9899Special weather statement, May 16, 12:46 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1246 AM CDT THU MAY 16 2013
TXZ172-160630-
BURNET-
1246 AM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 130
AM CDT...
AT 1243 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LAMPASAS...MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LAKE VICTOR...
SUNNYLANE...
SHADY GROVE...
WATSON...
JOPPA...
BRIGGS...
MAHOMET...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3092 9783 3074 9801 3091 9831 3104 9828
3105 9791
TIME...MOT...LOC 0546Z 287DEG 25KT 3099 9820Special weather statement, May 16, 1:14 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 AM CDT THU MAY 16 2013
TXZ171-172-160715-
BURNET-LLANO-
114 AM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 215 AM CDT...
AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOW...OR 11 MILES NORTH OF BUCHANAN DAM...
MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCHANAN DAM...
BURNET...
BERTRAM...
TOW...
LAKE VICTOR...
SUNNYLANE...
SHADY GROVE...
WATSON...
OATMEAL...
JOPPA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3102 9789 3096 9785 3064 9808 3083 9857
3093 9856 3094 9842 3095 9846 3102 9846
3103 9844 3105 9828
TIME...MOT...LOC 0614Z 285DEG 38KT 3094 9846Special weather statement, May 16, 1:22 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CDT THU MAY 16 2013
TXZ171-160715-
LLANO-
122 AM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LLANO COUNTY UNTIL 215
AM CDT...
AT 120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FIELD CREEK...OR 20 MILES NORTHWEST OF
LLANO...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LLANO...
VALLEY SPRING...
BABY HEAD...
LONE GROVE...
STOLZ...
BLUFFTON...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3067 9847 3085 9897 3091 9897 3093 9896
3093 9848
TIME...MOT...LOC 0622Z 285DEG 18KT 3092 9894Special weather statement, May 16, 2:00 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT THU MAY 16 2013
TXZ172-173-160800-
BURNET-WILLIAMSON-
200 AM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BURNET AND WILLIAMSON
COUNTIES UNTIL 300 AM CDT...
AT 158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JOPPA...OR 6 MILES NORTHEAST OF BERTRAM...
MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SERENADA...
GEORGETOWN...
GRANGER...
MAHOMET...
BRIGGS...
ANDICE...
FLORENCE...
SUN CITY...
GEORGETOWN DAM...
JARRELL...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3088 9762 3078 9736 3077 9736 3049 9749
3077 9814 3096 9804
TIME...MOT...LOC 0700Z 283DEG 36KT 3082 9799The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 12:01 AM CDT | Special Weather Statement | EWX | Burnet, Llano | 59 min |
| May 16, 12:46 AM CDT | Special Weather Statement | EWX | Burnet | 44 min |
| May 16, 1:14 AM CDT | Special Weather Statement | EWX | Burnet | 61 min |
| May 16, 1:22 AM CDT | Special Weather Statement | EWX | Llano | 53 min |
| May 16, 1:45 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 60 min |
| May 16, 2:00 AM CDT | Special Weather Statement | EWX | Williamson | 60 min |
| May 16, 2:52 AM CDT | Special Weather Statement | EWX | Williamson | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.